# SDR AU510001759

- Difficulty date: March 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cirrus SR22
- Engine: Cont IO550N
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8010 · Engine Cranking
- Part: Solenoid
- Part number: 687181A24VVN1113
- Part serial: 2339085
- Condition: Failed
- Location: Starter
- Part time: 346 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STARTER SOLENOID FAILED. SUSPECT CAUSED BY FAILURE AND CRACKING OF END CAP WHICH ALLOWED COPPER DUST TO LEAK OUT.  (CASA NR 510001759)
